Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Swollen face and feet after bleeding due to Mifepristone. Anything wrong?

Hi my girl friend was conceived and was on drug,a kit mefistrone/mesopristole.And the bleeding remained for 13 days,including clots.During this process heamoglobin level reach at 6 point(aneamia)and she got swelling on her face and feet also.Then I immediately advised her iron drug therapy it work well .Now she has an abdominal swelling/bulky.kindly suggest! Is there anything wrong inside the uterus?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Your friend needs to be evaluated by a doctor immediately. She needs an ultrasound to check for retained products. her hb level is too low,and the swelling can occur due to sudden anemia. She might need a transfusion/iv injections. At hb 6,dont neglect this. See a doctor for evaluation asap.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor